MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR; SHARPS COLLECTORS

BECTON DICKINSON BD¿ SHARPS COLLECTOR; SHARPS COLLECTORS
Catalog Number 323487
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: n/a.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ sharps collector would not allow the pen needle to fit into the hole of the sharps container with the outer cover on.No serious injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Dhr review of the risk management file for this issue shows that the risk for this issue is low.

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
SHARPS COLLECTORS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8363937
Report Number2243072-2019-00317
Device Sequence Number13858267
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number323487
Device Lot Number8253001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;